# SDR CALA2025120511784

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,132 hours, 10,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS FLICKERING DURING FLIGHT.   DEBRIEF INBOUND CREW HEAD FLT ATTENDANT. STATED RT FWD DOOR EXIT LIGHT (L1063) CAME ON ON TAKE OFF ONLY . FROM SITTING POSITION, ABLE TO SEE CENTER CEILING EXIT SIGN COME ON & ALSO FWD & AFT RT OVERWING EXIT DOORS  SIGNS SIDE LIGHTS COME ON INTERMITTANLY. PERFORMED EMERGENCY EXIT LIGHT TEST FROM BOTH FLT DECK & AFT EMERGENCY LIGHT SWITCH,  LIGHTS COME ON & GO OFF WITH SWITCH SELECTION IAW WD 33-51-12-8 TASK 33-50-801.  DURING TS, FOUND LT OVERWING BATTERY CORRODED M1694,  R & R WITH NEW BATTERY PACK. FOUND RT OVERWING BATTERY CHARGER BROKEN M1695.  FOUND FORWARD GALLEY BATTERY CHARGER INTERMITTANT M1674. R & R DAMAGED BATTERY CHARGERS. PERFORMED WIRING INSPECTIONS FOR POSSIBLE DAMAGE. NONE NOTED. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00-720-801, AMM 33-51-06-960-805, AMM 33-51-06-960-806. SHAKING DOWN WIRE HARNESS REVEALED NO FAULTS REF WDM 33-51-11-5.  PRESSURIZED AIRCRAFT TO 2.0 PSI DIFFERENTIAL IN AN EFFORT TO RECREATE THE INFLIGHT FAULT. VERIFIED OVERWING EXIT LIGHTS, FLT DECK SWITCH IN ARMED POSITION,  DID NOT FLICKER OR ILLUMINATE UNCOMMANDED. NO OTHER FAULTS NOTED IAW AMM 21-31-00-710-801 FOR PRESSUR TEST.
